# SDR SWAA2021050590123

- Difficulty date: June 5, 2020
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 26,096 hours, 11,400 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ STAB UPPER FWD SLIDING SEAL CRACKED / REMOVED AND REPLACED LT HORIZ STAB UPPER FWD SLIDING SEAL PER AMM 52-31-31INSP P44
